Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can tampon use cause blisters ?

I have been using tampons for about 9 years and within the past year every month like clockwork on the third day of my period I get thea bumps or blisters in the same spot, on the left side of my vagina. I have tried changing brands but that has not helped or solved anything. Could this be an std that comes regularly as if scheduled or set off by my tampon use?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
No its isnt an std.It could be related to the tampon,causing a reaction.Changing brands wont help unless the the material of the tampon is different.Try using pads for a couple of months and watch.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor